# SDR UPS98827638

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, FRAME AT FS 870 LOWER LT SKIN PANEL HAS CORROSION AT RB ATTACHMENT.  REMOVED DAMAGED SECTION OF FRAME, FORMED FRAME AND SPLICE IAW REO 0530 1 AND DC8 SRM 51-1-4.  HEAT TREATED FRAME AND SPLICE, REMOVED INTERCOSTAL TO ALLOW ACCESS.  FAB FRAME AND SPLICE IAW REO 05301.  REINSTALLED INTERCOSTAL IAW DC8 SRM 51-1-20D.  FAB -59 ANGLE IAW REO 05301.  ALODINED AND PRIMED IAW 51-1-8.  INSTALLED IAW DC8 SRM 51-1-20D.
